# SDR SWAA064958

- Difficulty date: December 16, 2006
- Submitted: December 18, 2006
- Operation: Air carrier
- Aircraft: N342SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24133
- Aircraft time: 58,979 hours, 53,651 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 5893543130
- Part serial: 99174R1681
- Condition: Arced
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R1 COCKPIT WINDOW ARCED.  REMOVED AND REPLACED R1 COCKPIT WINDOW.
